# SDR CA061010004

- Difficulty date: September 27, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Boeing 767233
- Aircraft time: 70,291 hours
- Engine: Pwa JT9D7R4D
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 184T10071
- Condition: Delaminated
- Location: Horizontal Stab
- Part time: 73,006 hours
- Component: Horizontal Stab, Boeing
- Component part number: 184T00001
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LT HORIZONTAL STAB LEADING EDGE PANEL 332CL INNER SKIN COMPLETELY DELAMINATED. DELAMINATED SKIN WEARING INTO VERTICAL STIFFENERS LOCATED ALONG FRONT SPAR. (TC NR 20061010004)
